Alert archive / South Carolina / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 32, NWS Wilmington, NC

July 14, 2023Horry County, Marion County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jul 14, 2023, 5:58 PM EDT for Horry County, Marion County, South Carolina. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 14, 2023, 5:58 PM EDT (21:58 UTC)
Expired
Jul 14, 2023, 6:45 PM EDT
In force
47 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Horry County, SC, Marion County, SC

The radar

The Wilmington radar (KLTX), 68 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2023-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1258 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2023-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1258 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
829 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 4:21 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 14, 4:21 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
421 PM EDT Fri Jul 14 2023

.SYNOPSIS...
An approaching cold front will help to produce enhanced shower
and thunderstorm activity over the weekend. Bermuda high
pressure will then produce fairly typical summertime weather
with heat, humidity, and afternoon storm chances through much
of next week.

&&

.NEAR TERM /THROUGH SATURDAY/...
Scattered thunderstorms, concentrated across northern half of the
CWA, have been very efficient rain makers today. Abundant moisture
with PWATs over 2.2" and MLCAPE values around 3000 J/kg allows for
prime environment for deep moisture convection. Few strong have
shown elevated velocity signatures on radar, with wet microbursts
being a concern, but thus far no severe reports have been received.
MRMS radar totals indicate almost 3" of rain has fallen in parts of
Bladen and Pender counties. Isolated heavy rain and gusty winds
remain possible through this evening, with additional storms
developing to the northwest associated with an upper shortwave. Rain
chances finally around midnight tonight. Low temps tonight in the
mid 70s due to lingering clouds and moist atmosphere.

Moist atmosphere remains across the Southeast tomorrow with PWATs
over 2" and CAPE > 2000 J/kg. Expect a repeat tomorrow morning of
the last couple of days with isolated storms moving onshore in the
southerly flow, primarily impacting Cape Fear region after sunrise
through late morning. In the afternoon, sea breeze and diurnal
heating with cloud breaks will be primary mechanism for storm
initiation. Highs forecasted around 90F, with continued dewpoints in
the mid to upper 70s creating another muggy day with heat indices at
or above 100F.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
Mid-level troughing and embedded vorticity impulses will help
to maintain thunderstorm coverage above seasonal norms from the
daytime into Saturday night. A more robust shortwave is progged
to track through the central Appalachians and drive a cold
front towards our area from the west as well, which should help
keep scattered showers and storms ongoing through the night,
although they should generally decrease in coverage as the night
goes on and nocturnal cooling/stabilization occurs. As is
typical during the summer, this cold front will slow down and
will help to enhance shower and storm coverage once again during
the day on Sunday. The cold front should seep into our area
from the northwest on Sunday night and may push through most of
the area by sunrise on Monday. Primary threats with these storms
will be heavy rainfall, gusty winds, and frequent lightning.

With dewpoints staying in the mid-upper 70s, very muggy
conditions will continue with overnight lows in the mid-upper
70s and highs in the low 90s. Heat indices pushing above 105F
may require a Heat Advisory across most of area, except for the
coastline.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Weak surface high pressure building in behind the cold front
will help to bring moisture levels down slightly on Monday,
knocking PWATs down to around 2" with dewpoints falling into
the low-mid 70s. This will help to keep heat indices a bit
lower, mainly in the low 100s, but this is still dangerous for
those performing outdoor activities during the day without
frequent breaks. With the passage of the cold front, shower and
storm coverage should be lower and mainly confined to near the
coast with the sea breeze as the main forcing mechanism.

Through the first half of the new week, mid-level troughing
will dampen out with rising heights resulting in increasing heat
and humidity. From midweek onward, mid-level ridging will
continue building in from the west with temps rising further
while dewpoints remain in the middle 70s. This will bring heat
indices past advisory-level thresholds during the afternoon for
much of the week. A more typical summertime pattern will
dominate as well, with isolated pop-up showers and storms
mainly focused along the sea breeze and near the piedmont
trough. The potentially dangerous heat and humidity for a
prolonged period will increase the risk of heat illness among
those performing outdoor activities, so plan accordingly.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Scattered convection across the area will produce low
visibilities, heavy rainfall, and gusty winds for any terminals
they impact. Increased convective coverage is expected from the
west- northwest late this afternoon into evening hours, around
22z-3z. Have included TSRA TEMPO groups for KFLO and KLBT, with
lower confidence in storm coverage towards the coast. Another
round of stratus possible during pre-dawn hours into early
tomorrow morning inland, currently forecasted in MVFR range
though IFR can't be ruled out. Isolated storms expected to
develop tomorrow morning, similar to last couple days, moving
onshore and impacting Cape Fear/coastal terminals. Winds remain
out of the south, outside of any variable gusts from
thunderstorms.

Extended Aviation Outlook... VFR to dominate except for periodic
MVFR/IFR conditions from thunderstorm/shower activity Fri
evening and Sat into Sat night. Otherwise, just the normal
diurnally driven convection Sun thru Tue.

&&

.MARINE...
Through Saturday...
South-southwest winds prevail across the coastal waters through
tomorrow with Bermuda high offshore. Developing surface trough
inland will lead to increased winds late Saturday with sustained
speeds around 15-20 kts and gusts up to 25 kt. Seas linger
around 3 feet, combination of S wind wave and ESE swell, with
slight increase to wave heights late Saturday in response to
increased winds. Best chance for isolated storms over the waters
will be during pre-dawn hours into early Saturday.

Saturday night through Wednesday...
South winds of 15-20 kts at the start of the period will veer
to southwesterly on Sunday ahead of a cold front while seas
build into the 3-4 ft range. Wave groups will be a combination
of SSW 3-4 ft wind waves and ESE 2 ft swells at 9 sec through
Sunday. Wind gusts may briefly touch the SCA threshold of 25
kts during Saturday night, but this will be for a short time
before weakening. On Sunday night, winds gradually weaken and
veer to WNW by daybreak as the cold front settles in while seas
gradually subside into the 2-3 ft range. However, the front is
expected to dissipate and winds will back to the south by Monday
afternoon. A general south to southwest wind will continue
through Wednesday with seas mainly in the 2-3 ft range,
primarily driven by wind waves with a weak ESE swell continuing.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Beach Hazards Statement until 8 PM EDT this evening for SCZ056.
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
     108.
     Coastal Flood Advisory from 7 PM to 10 PM EDT this evening for
     NCZ107.
MARINE...None.

&&

SYNOPSIS...ILM
NEAR TERM...VAO
SHORT TERM...ABW
LONG TERM...ABW
AVIATION...VAO
MARINE...VAO/ABW
Hazardous weather outlook, Jul 14, 3:43 PM EDT, 2 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
343 PM EDT Fri Jul 14 2023

NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-054-055-058-059-
151945-
Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro-
Darlington-Dillon-Florence-Marion-Williamsburg-Coastal Horry-
Inland Georgetown-Central Horry-Northern Horry-
343 PM EDT Fri Jul 14 2023

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heat Advisories will be possible Sunday through next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ056-151945-
Coastal Georgetown-
343 PM EDT Fri Jul 14 2023

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heat Advisories will be possible Sunday through next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ107-151945-
Inland New Hanover-
343 PM EDT Fri Jul 14 2023

...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM TO 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heat Advisories will be possible Sunday through next week.

Coastal Flood Advisories possible for minor coastal flooding along
the lower Cape Fear River during the evening high tides through the
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-151945-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
343 PM EDT Fri Jul 14 2023

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ110-151945-
Coastal Brunswick-
343 PM EDT Fri Jul 14 2023

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Moderate rip current risk likely this weekend.

Heat Advisories will be possible Sunday through next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-151945-
Coastal Pender-Coastal New Hanover-
343 PM EDT Fri Jul 14 2023

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.
   Moderate Risk of Rip Currents.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heat Advisories will be possible Sunday through next week.

Elevated rip current risk may linger Saturday and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 14, 2:39 PM EDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Wilmington NC
239 PM EDT Fri Jul 14 2023

NCZ096-099-105>107-109-141915-
Inland New Hanover NC-Inland Brunswick NC-Coastal Pender NC-
Columbus NC-Inland Pender NC-Bladen NC-
239 PM EDT Fri Jul 14 2023

...A strong thunderstorm will impact portions of northwestern New
Hanover, southern Pender, southeastern Bladen, northeastern Brunswick
and east central Columbus Counties through 315 PM EDT...

At 238 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rocky Point, or 7 miles south of Burgaw, moving southeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Burgaw, Hampstead, Northwest, Topsail Beach, Point Caswell, Long
Creek, Cape Fear Community College North Campus, Montague, Rooks,
Malpass Corner, Ashton, Rocky Point, Topsail, Currie, Castle Hayne,
The Borough, Phoenix, Delco, Riegelwood and Woodside.

This includes the following highways...
 Interstate 40 between mile markers 401 and 416.
 Interstate 140 between mile markers 15 and 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3434 7767 3424 7826 3441 7826 3447 7823
      3449 7818 3458 7773 3439 7759
TIME...MOT...LOC 1838Z 324DEG 20KT 3445 7793

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RJB
Special weather statement, Jul 14, 3:14 PM EDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Wilmington NC
314 PM EDT Fri Jul 14 2023

NCZ105>109-142015-
Inland New Hanover NC-Inland Brunswick NC-Coastal Pender NC-
Coastal New Hanover NC-Inland Pender NC-
314 PM EDT Fri Jul 14 2023

...A strong thunderstorm will impact portions of New Hanover, south
central Pender and northeastern Brunswick Counties through 415 PM
EDT...

At 313 PM EDT, Doppler radar was tracking a strong thunderstorm over
Castle Hayne, or 11 miles north of Wilmington, moving southeast at 15
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wilmington, Leland, Wrightsville Beach, Johnny Mercer Pier, Rich
Inlet, Figure Eight Island, Hampstead, Bishop, Hightsville, Cape Fear
Community College North Campus, Wilmington International Airport,
Murrayville, Castle Hayne, University Of North Carolina At
Wilmington, Phoenix, Scotts Hill, Ogden, Mayfaire, Wrightsboro and
Batarora.

This includes the following highways...
 Interstate 40 between mile markers 409 and 416.
 Interstate 140 between mile markers 15 and 20.
 US Route 17 in Brunswick County between mile markers 39 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3431 7770 3429 7772 3427 7775 3419 7780
      3418 7795 3419 7796 3418 7796 3416 7822
      3441 7805 3444 7784 3433 7767
TIME...MOT...LOC 1913Z 336DEG 13KT 3438 7790

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RJB
Special weather statement, Jul 14, 3:17 PM EDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Wilmington NC
317 PM EDT Fri Jul 14 2023

NCZ087-096-099-142015-
Robeson NC-Columbus NC-Bladen NC-
317 PM EDT Fri Jul 14 2023

...A strong thunderstorm will impact portions of southwestern Bladen,
east central Robeson and northwestern Columbus Counties through 415
PM EDT...

At 317 PM EDT, Doppler radar was tracking a strong thunderstorm over
Abbottsburg, or 8 miles southwest of Elizabethtown, moving southeast
at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Whiteville, Elizabethtown, Chadbourn, Bladenboro, Boardman,
Abbottsburg, Lisbon, Lagoon, Sidney, Elkton, Emerson, Southeastern
Community College, Williams, Evergreen, Brunswick, Clarkton, Columbus
Regional Healthcare System and Bladen County Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3446 7896 3468 7865 3454 7837 3418 7879
TIME...MOT...LOC 1917Z 336DEG 13KT 3454 7873

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RJB
Special weather statement, Jul 14, 4:03 PM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Wilmington NC
403 PM EDT Fri Jul 14 2023

NCZ087-099-SCZ024-033-059-142100-
Robeson NC-Columbus NC-Marion SC-Northern Horry SC-Dillon SC-
403 PM EDT Fri Jul 14 2023

...A strong thunderstorm will impact portions of southern Robeson,
west central Columbus, southeastern Dillon, northwestern Horry and
northeastern Marion Counties through 500 PM EDT...

At 403 PM EDT, Doppler radar was tracking a strong thunderstorm near
Kemper, or near Mullins, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mullins, Tabor City, Fair Bluff, Lake View, Zion, Cherry Grove,
Gapway, Clarendon, Green Sea, Smithboro, Aynor, Nichols, Cerro Gordo
and Marietta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3425 7934 3439 7908 3424 7872 3398 7920
TIME...MOT...LOC 2003Z 291DEG 13KT 3427 7919

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RJB
Special weather statement, Jul 14, 5:11 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Wilmington NC
511 PM EDT Fri Jul 14 2023

SCZ033-058-059-142145-
Marion SC-Northern Horry SC-Central Horry SC-
511 PM EDT Fri Jul 14 2023

...A strong thunderstorm will impact portions of northwestern Horry
and northeastern Marion Counties through 545 PM EDT...

At 510 PM EDT, Doppler radar was tracking a strong thunderstorm near
Galivants Ferry, or 9 miles south of Mullins, moving south at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mullins, Horry, Galivants Ferry, Adrian, Gapway, Brittons Neck,
Bayboro, Allsbrook, Rains, Aynor, Nichols and Carolinas Hospital
System - Marion.

This includes SC Highway 22 near mile marker 4, and between mile
markers 6 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Wilmington.

&&

LAT...LON 3421 7934 3426 7908 3396 7887 3390 7940
TIME...MOT...LOC 2110Z 340DEG 18KT 3407 7919

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

RJB
Special weather statement, Jul 14, 5:24 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Wilmington NC
524 PM EDT Fri Jul 14 2023

SCZ017-142215-
Marlboro SC-
524 PM EDT Fri Jul 14 2023

...A strong thunderstorm will impact portions of northern Marlboro
County through 615 PM EDT...

At 524 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chavistown, or 10 miles south of Rockingham, moving southeast at 15
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bennettsville, Mccoll, Chavistown, Wallace, Gibson and Tatum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3481 7968 3463 7946 3452 7983 3460 7981
      3461 7980 3461 7978 3464 7980 3465 7980
      3466 7982 3466 7983 3469 7987 3474 7989
      3477 7993 3480 7993
TIME...MOT...LOC 2124Z 335DEG 13KT 3479 7974

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RJB

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 12:37 PM EDTSpecial Weather StatementILMBladen23 min
Jul 14, 12:53 PM EDTSevere Thunderstorm Warning Considerable damage threatILMBladen48 min
Jul 14, 1:12 PM EDTAreal Flood AdvisoryILMBladen3 hr
Jul 14, 1:26 PM EDTSpecial Weather StatementILMPender34 min
Jul 14, 1:50 PM EDTSpecial Weather StatementILMPender25 min
Jul 14, 2:07 PM EDTSevere Thunderstorm WarningILMPender38 min
Jul 14, 2:09 PM EDTAreal Flood AdvisoryILMPender96 min
Jul 14, 2:19 PM EDTCoastal Flood AdvisoryILMNew Hanover8 hr
Jul 14, 2:39 PM EDTSpecial Weather StatementILMPender36 min
Jul 14, 3:14 PM EDTSpecial Weather StatementILMNew Hanover61 min
Jul 14, 3:17 PM EDTSpecial Weather StatementILMBladen58 min
Jul 14, 3:24 PM EDTAreal Flood AdvisoryILMBladen, Columbus, Robeson110 min
Jul 14, 3:26 PM EDTAreal Flood AdvisoryILMNew Hanover, Pender55 min
Jul 14, 4:05 PM EDTAreal Flood AdvisoryILMColumbus, Robeson115 min
Jul 14, 4:14 PM EDTSevere Thunderstorm WarningILMColumbus, Robeson61 min
Jul 14, 4:03 PM EDTSpecial Weather StatementILMHorry57 min
Jul 14, 5:11 PM EDTSpecial Weather StatementILMMarion34 min
Jul 14, 5:24 PM EDTSpecial Weather StatementILMMarlboro51 min
Jul 14, 5:32 PM EDTTornado WarningILMHorry28 min
Jul 14, 6:08 PM EDTAreal Flood AdvisoryILMMarlboro2 hr
Jul 14, 6:13 PM EDTSevere Thunderstorm WarningILMDarlington, Marlboro39 min
Jul 14, 6:34 PM EDTSpecial Weather StatementILMFlorence56 min
Jul 14, 6:57 PM EDTFlash Flood WarningILMFlorence, Horry, Marion3 hr
Jul 14, 7:24 PM EDTAreal Flood AdvisoryILMFlorence, Marion, Williamsburg3 hr

Nearby

Severe Thunderstorm Warnings in South Carolina, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.